Traces des opérateurs de Hecke
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 2, Talk no. 23, 12 p.
@article{SDPP_1975-1976__17_2_A1_0,
     author = {Zagier, Don},
     title = {Traces des op\'erateurs de Hecke},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {17},
     number = {2},
     year = {1975-1976},
     note = {talk:23},
     zbl = {0349.10019},
     mrnumber = {457353},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1975-1976__17_2_A1_0}
}
Zagier, Don. Traces des opérateurs de Hecke. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 2, Talk no. 23, 12 p. http://www.numdam.org/item/SDPP_1975-1976__17_2_A1_0/

[1] Selberg (A.). - Harmonic analysis and discontinuous groups in weakly symmetric riemannian spaces with applications to Dirichlet series, J. Ind. Math. Soc., t. 20, 1956, p. 47-87. | MR 88511 | Zbl 0072.08201

[2] Zagier (D.). - Modular forms whose Fourier coefficients involve zetafunctions of quadratic fields (à paraître). | Zbl 0372.10017